# SDR 7AHR201408082350

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Channel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON LN VERT AFT SPAR Z CHANNEL BETWEEN STATION ZRS 149.670 TO 111.880.  Z CHANNEL WAS FOUND TO BE OUT OF LIMITS.  FABRICATED CHANNEL & INSTALLED REPAIR IAW SRM 51-70-5.
